# SDR SWAA2014040226771

- Difficulty date: March 26, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 42,414 hours, 24,557 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 589358
- Condition: Cracked
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME POST CRACKED IN SECOND FROM BOTTOM HOLE.  REPAIRED IAW SRM.
